Skip to Content

Join the 'Nexium' group to help and get support from people like you.

Nexium Questions (Page 9)

 Clear

We found 247 questions associated with the 'Nexium' topic.

Can you lay down after taking Nexium?

Posted 8 Feb 2013 by RReid68 2 answers

Any suggestions to get rid of acid in the stomach. I always seem to have a burning in my mouth.

Nexium - Hello, can anyone help me please?? I have had chronic breathing issues?

Posted 18 Oct 2013 by SamanthaNara 3 answers

Hello, can anyone help me please?? I have had chronic breathing issues... went to the emergency room and the doctor gave me malox which gave me relief. He did complete blood tests, heart tests and oxygen level tests on me in which all of them came back perfect. I went to see a GI doc and he ...

Cheaper brand than nexium 40mg?

Posted 23 Oct 2013 by Jobiewayne 2 answers

Does Nexium affect your ekg?

Posted 2 Oct 2013 by dwalterhouse 1 answer

I read that one should discontinue Nexium a week before having an ekg because Nexium may cause an irregular heart brat.

I have continuing sore muscles mainly in my legs?

Posted 13 Oct 2013 by Larryfblevins 2 answers

I take Nexium, Diovan and Cymbalta.

Could I have a bone spur - I have a lump feeling in my throat?

Posted 26 Oct 2010 by Tashakay 2 answers

Doc had me on 20mg nexium then changed me to 20mg 2x pd of omeprazole for gerd I have a lump feeling in throat may be bone spur. Hardly ever acid regluz. Upper gi normal What meds are better I really do not want another endoscopy Had one several years ago Normal I hate this discomfort in my throat ...

Tapazole - Please describe stomach pain side effect?

Posted 10 Jun 2013 by PHerrMed 1 answer

I started Methimazole about a week ago and am having stomach pain as mid epigastric pain one would have with GERD, but I am also on Nexium and this is usually not a problem. Should I be concerned? It is worse than average pain I had in the past with GERD.

Will a generic be coming out for nexium?

Posted 8 Jul 2013 by jeanxg 1 answer

Can nexium cause damage to the iris of your eye?

Posted 31 Jul 2013 by sassykenna891 1 answer

While taking nexium I suffered seizures. I stopped taking and no more seizures after many medical tests. 8 years later I had cataract removed and Dr. found a damaged iris which was caused by some medication. I was taking synthroid and hazar? at the time

Page 1 2 ...7 8 9 10 11 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Barrett's Esophagus, GERD, Erosive Esophagitis, Duodenal Ulcer Prophylaxis, Helicobacter Pylori Infection, Zollinger-Ellison Syndrome, Pathological Hypersecretory Conditions, NSAID-Induced Gastric Ulcer

Nexium Patient Information at Drugs.com

Search this Group